ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Malinetskii G. G. The Realization of One Dream. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 2, pp. 107-123.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 67)
Language: 
Russian
Article type: 
Personalia
UDC: 
510:536.7

The Realization of One Dream

Autors: 
Malinetskii Georgij Gennadevich, Keldysh Institute of Applied Mathematics (Russian Academy of Sciences)
Abstract: 

-

Key words: 
Reference: 

-

Received: 
27.03.2006
Accepted: 
27.03.2006
Published: 
31.05.2006